Contributions to the geometry of hamming spaces

Ahlswede R, Katona GOH (1977)
Discrete Mathematics 17(1): 1-22.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Discrete Mathematics
Band
17
Zeitschriftennummer
1
Seite
1-22
ISSN
PUB-ID

Zitieren

Ahlswede R, Katona GOH. Contributions to the geometry of hamming spaces. Discrete Mathematics. 1977;17(1):1-22.
Ahlswede, R., & Katona, G. O. H. (1977). Contributions to the geometry of hamming spaces. Discrete Mathematics, 17(1), 1-22. doi:10.1016/0012-365X(77)90017-6
Ahlswede, R., and Katona, G. O. H. (1977). Contributions to the geometry of hamming spaces. Discrete Mathematics 17, 1-22.
Ahlswede, R., & Katona, G.O.H., 1977. Contributions to the geometry of hamming spaces. Discrete Mathematics, 17(1), p 1-22.
R. Ahlswede and G.O.H. Katona, “Contributions to the geometry of hamming spaces”, Discrete Mathematics, vol. 17, 1977, pp. 1-22.
Ahlswede, R., Katona, G.O.H.: Contributions to the geometry of hamming spaces. Discrete Mathematics. 17, 1-22 (1977).
Ahlswede, Rudolf, and Katona, G. O. H. “Contributions to the geometry of hamming spaces”. Discrete Mathematics 17.1 (1977): 1-22.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z